# SDR 96ZZZX2973

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756HK
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: 12606311
- Condition: Broken
- Location: Nlg Steering
- Part time: 1,068 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HEARD A LOUD NOISE WHILE TAXIING AFTER LANDING.  HE ALSO NOTICED LOSS OF NOSE WHEEL STEERING AND VERY FREE MOVEMENT OF RUDDER CONTROL.  INVESTIGATION FOUND THE ROD END ON AFT STEERING BUNGEE HAD BROKEN OFF AND TRIM CHAIN WAS OFF OF SPROCKET.  THIS IS THE SECOND INCIDENCE KNOWN OF THIS HAPPENING ON THIS AIRCRAFT.  THERE HAVE BEEN 2 OTHER INCIDENCES OF THIS ON OTHER AIRCRAFT.  SUBMITTER STATED THE PROBLEM COULD BE FROM IMPROPER GROUND HANDLING, BUT SUSPECT THE DIAMETER .25 INCH IS VERY SMALL FOR THE DEMANDS PUT ON IT.
